Sur les systèmes adjoints d'équations différentielles linéaires

René Lagrange Rennes

TBD mathscidoc:1701.33662

Acta Mathematica, 48, (1), 179-201, 1926.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 53 downloads ] [ 0 comments ]
@inproceedings{rené1926sur,
  title={Sur les systèmes adjoints d'équations différentielles linéaires},
  author={René Lagrange},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203044300629371},
  booktitle={Acta Mathematica},
  volume={48},
  number={1},
  pages={179-201},
  year={1926},
}
René Lagrange. Sur les systèmes adjoints d'équations différentielles linéaires. 1926. Vol. 48. In Acta Mathematica. pp.179-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203044300629371.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved